# SDR AALA20021313

- Difficulty date: September 17, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N276AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49273
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 1173T0640
- Condition: Defective
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AUS - FLT 2056 - EN ROUTE SAT-ORD, DURING CLIMB-OUT, TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED.  DURING CLIMB FOLLOWED CHECKLIST LIGHT WOULD NOT EXTINGUISH.  RETURNED AUS AND ON DESCENT LIGHT EXTINGUISHED.  LANDED AUS WITHOUT INCIDENT.  REPLACED LEFT AND RIGHT TAIL COMPARTMENT OVERHEAT SENSORS.  RAN ENGINE TO HIGH POWER, OVERTEMP LIGHT DID NOT ILLUMINATE.  AIRCRAFT RELEASED FOR FUNCTIONAL CHECK FLIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
